# SDR CALA2025021202305

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802FAL
- Aircraft time: 73,902 hours, 27,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT ROWS AT WING EMERGENCY EXITS WILL NOT STAY ILLUMINATED. REMOVED AND REPLACED EMERGENCY PACK BATTERY AT EMERGENCY EXIT ROW 15 ABC IAW B737 AMM 33-51-06-960-805.  OPS. CHK. GOOD.PARTS USED:  99-3351-3-0015,QTY :1
